# SDR CAL950583

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN SKIN AT FASTENER STA 727A, S10R.  THE CRACKED AREA OF SKIN WAS CUT OUT.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND SRM 51-30-2.  (X)
